# SDR UPS01235460

- Difficulty date: March 20, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- Aircraft time: 29,061 hours, 27,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: M264232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION IN RT MLG WW ON STIFFENER AND LOWER CHANNEL AT BS 919, WL 188, RBL 65     REMOVED CORRODED STIFFENER, FABRICATED AND INSTALLED PER SRM 51-10-6, 51-30-2, 51-10-1 AND BOEING DRAWING 65-16335 PL AND SHT 2 AT BS 919, WL 188, RBL 65
